MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB BASE UNIT, SERVO-AIR; VENTILATOR, CONTINUOUS, FACILITY USE

MAQUET CRITICAL CARE AB BASE UNIT, SERVO-AIR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 6882000
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On-site investigation was performed by distributor's field service engineer.The claimed issue was reproduced during troubleshooting.Dc/dc & battery control board, control printed circuit board, battery modules and o2 cell were replaced to resolve the issue.The ventilator passed all functional and safety tests and was cleared for clinical use.Dc/dc & standard connectors printed circuit board convert and supply required internal voltages, control switching between mains power supply and external 12 v battery, and hold a number of standard connectors.Control pcb is part of subsystem breathing bre.Main functions are responsibility for the patient treatment, i.E.How to regulate the inspiratory and expiratory gas flow.Unfortunately, the device¿s logs and faulty parts were not available for further analysis.The cause of the claimed issue in this customer product complaint has been determined.The issue was related to dc/dc & standard connectors printed circuit board, control printed circuit board, o2 cell and battery modules.
 
Event or Problem Description
It was reported that during standby the ventilator generated technical error codes indicating power errors and turbine module communication error.There was no patient involvement.Manufacturer's ref#: (b)(4).

Brand Name
BASE UNIT, SERVO-AIR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key25239712
Report Number8010042-2026-0000661
Device Sequence Number15852255
Product Code CBK
UDI-Device Identifier07325710003114
UDI-Public(01)07325710003114(11)221124
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K192604
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6882000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/24/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown